MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/20009666.2021.1965708

Медицинская библиотека · Journal of community hospital internal medicine perspectives · 2021

Ipilimumab and Nivolumab induced ventricular tachycardia in a patient with metastatic renal cell carcinoma.

Savarapu Pramod, Abdelazeem Basel, Isa Sakiru, Kesari Kavitha, Kunadi Arvind

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The immune checkpoint inhibitor (ICIs) as Nivolumab and Ipilimumab is a novel class of medication used in the management of several metastatic malignancies. ICIs can cause immune-related adverse events due to autoreactive T cell activation. Cardiovascular complications comprised myocarditis, conduction abnormalities, ventricular storm, and cardiomyopathy. Cardiomyopathy is one of the significant side effects highlighted in some of the case reports. The physicians should include autoimmune toxicities as the potential differential diagnosis in patients presenting with an unusual presentation and receiving ICIs. We report a case of a 66-year-old female with advanced renal cell carcinoma who developed cardiomyopathy and ventricular tachycardia from nivolumab and ipilimumab therapy.

Для цитирования: Savarapu Pramod, Abdelazeem Basel, Isa Sakiru, Kesari Kavitha, Kunadi Arvind. Ipilimumab and Nivolumab induced ventricular tachycardia in a patient with metastatic renal cell carcinoma.. Journal of community hospital internal medicine perspectives. 2021. DOI: 10.1080/20009666.2021.1965708.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.